• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

A stomach feeling

G

Georgina

Well-known member
Joined
Oct 4, 2019
Messages
128
Location
United Kingdom
Woke up yesterday and in the afternoon I started getting a weird feeling around my stomach and my hips its a pain although it isn't hurting me I'm worried it was my heart the other night a feeling through it repeatedly and then when I went to sleep I woke up fine but this is happening again its during the voices telling they want me gone I know I may need to c a doctor has anyone else been through what should i do ? I also stopped taking my antipsychotics because my voices never lower or change so I hope I would be better off what do you think ?
 
T

tonga kev

Well-known member
Joined
Feb 27, 2013
Messages
165
keep taking the anti psychotics, they will help with stomach, i do think so anyway
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,754
Location
Florida
You may want to ask your doctor to up your medications to help with voices. I know my voices went away when my gp increased dose of meds. If you need to go to A&E. Lots of good wishes and hugs Jules
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,732
Location
U.K
If you are still hearing voices then possibly the meds are not doing what they are supposed to do. Trouble is there are lots of antipsychotics and what works for others may not work for you.
It is vitally important that you speak to your doctor as he/she can prescribe you a different type and hopefully this will work. It is a case of trial and error.

See your doctor as coming off meds is bad especially if your voices are still very active and also the physical withdrawal from anti psychotic can be very bad for some and can make this situation with your mind 10 times worse.

Contact the ER or doctor or if the the UK gobto your local A/E department and ask to speak to the crisis team and tell them you have come off your meds.
 
Thread starter Similar threads Forum Replies Date
G Hearing Voices Forum 3
T Hearing Voices Forum 15
Top